# SDR HEEA0014805

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407MM
- Make and model: Bell 407
- Aircraft serial: 53060
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Part number: 407375001103
- Condition: Inoperative
- Location: Mgt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MGT INDICATOR GOES BLANK IN-FLIGHT.
